Table of Contents
ISRN Applied Mathematics
Volume 2013, Article ID 606431, 6 pages
http://dx.doi.org/10.1155/2013/606431
Research Article

Stability of SIRS Epidemic Model with Stochastic Perturbation and Distributed Delays

College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China

Received 18 April 2013; Accepted 26 May 2013

Academic Editors: K. Djidjeli, J. R. Fernandez, and F. Jauberteau

Copyright © 2013 Ramziya Rifhat et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ramziya Rifhat, Xamxinur Abdurahman, and Ahmadjan Muhammadhaji, “Stability of SIRS Epidemic Model with Stochastic Perturbation and Distributed Delays,” ISRN Applied Mathematics, vol. 2013, Article ID 606431, 6 pages, 2013. https://doi.org/10.1155/2013/606431.